# SDR QXEA2009052200365

- Difficulty date: May 18, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 18,865 hours, 19,183 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Smoke
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

GEG - DURING TAXI FOR DEPARTURE THE ALASKA FLIGHT FOLLOWING DURING TAXI REPORTED SMOKE FOR RT BRAKE AREA.  INSPECTED BRAKES FOR LEAKS NONE NOTED ALL BRAKES WERE COOL TO TOUCH UPON RETURN TO GATE WITH NO SMOKING NOTED.  ACFT OK FOR CONTINUED SERVICE.  NO PARTS REPLACED.
